Fractional hardy inequalities and visibility of the boundary

Lizaveta Ihnatsyeva, Juha Lehrbäck, Heli Tuominen, Antti V. Vähäkangas

Tutkimustuotos: LehtiartikkeliArticleScientificvertaisarvioitu

7 Sitaatiot (Scopus)

Abstrakti

We prove fractional order Hardy inequalities on open sets under a combined fatness and visibility condition on the boundary. We demonstrate by counterexamples that fatness conditions alone are not sufficient for such Hardy inequalities to hold. In addition, we give a short exposition of various fatness conditions related to our main result, and apply fractional Hardy inequalities in connection with the boundedness of extension operators for fractional Sobolev spaces.

AlkuperäiskieliEnglanti
Sivut47-80
Sivumäärä34
JulkaisuStudia Mathematica
Vuosikerta224
Numero1
DOI - pysyväislinkit
TilaJulkaistu - 2014
OKM-julkaisutyyppiA1 Julkaistu artikkeli, soviteltu

Sormenjälki Sukella tutkimusaiheisiin 'Fractional hardy inequalities and visibility of the boundary'. Ne muodostavat yhdessä ainutlaatuisen sormenjäljen.

  • Siteeraa tätä

    Ihnatsyeva, L., Lehrbäck, J., Tuominen, H., & Vähäkangas, A. V. (2014). Fractional hardy inequalities and visibility of the boundary. Studia Mathematica, 224(1), 47-80. https://doi.org/10.4064/sm224-1-3